# SDR SWAA2014070829754

- Difficulty date: June 18, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 54,216 hours, 42,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 380+10 UPPER FWD WINDOW CORNER SKIN CUT OUT CRACKED.  REPAIRED SKIN IAW SB.
